# SDR SWAA2020113031460

- Difficulty date: November 12, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 54,342 hours, 32,160 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB 129.5 LOCATED AT 34 INCH FROM FRONT SPAR LT HORIZONTAL STAB.  REPAIRED INSPAR RIB 129.5 LOCATED AT 34 INCH FROM FRONT SPART LT HORIZONTAL STAB, IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4.
